# SDR SWIA200413546

- Difficulty date: July 2, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 24,678 hours, 34,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD POD LIGHT INOP IN MAIN CABIN.  REPLACED BULB IN AFT EMERGENCY LIGHT IN MAIN CABIN.  OPERATIONAL CHECK GOOD.
